EconPapers    
Economics at your fingertips  
 

Short-term interest rate models and generation of interest rate scenarios

Y.K. Tse

Mathematics and Computers in Simulation (MATCOM), 1997, vol. 43, issue 3, 475-480

Abstract: This paper investigates the stochastic behaviour of the short-term interest rates. The lognormal model, the stable Paretian model and the continuous time mean reversion model are considered. The parameters of the models are estimated using 17 years of weekly data. Our results show that the lognormal and the stable Paretian models are likely to give rise to unreasonably large interest rate values even for horizon of five years. In comparison, the mean reversion model appears to provide more realistic results than the other two models.

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475497000347
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:43:y:1997:i:3:p:475-480

DOI: 10.1016/S0378-4754(97)00034-7

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:43:y:1997:i:3:p:475-480